Are you on heart meds...diuretics and/or meds for high blood pressure? These may cause elevated potassium levels. Check with you Dr. He/She will know how to teat you-it is treatable. You can cut the intake of bananas, broccoli and potatoes for a start.
Hope this helps....
You have hyperkalemia; this is caused by impaired kidney function. As your doctor for an lft, liver function test. Certain medications, hormone deficiencies, excessive use of potassium supplements are also all causes of high potassium. This is a serious life threatening disorder. It can cause muscle fatigue, weakness, paralysis, abnormal heart rhythms, and nausea. It can also be caused by a rupture of the red blood cells in the blood. I don't know your medical history. Please don't be alarmed. You should see your doctor as soon as possible.
My blood came out wuth hight potassium what dose this mean
My ultra sound I just had said I have fatty deposits in my liver I have to go for further testing my liver enzymes have ran high thats why I had the test